MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES

WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES
Model Number G25149
Medical Device Problem Codes Loss of or Failure to Bond (1068); Difficult to Fold, Unfold or Collapse (1254); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was performed only by the picture provided in response to this report because the product said to be involved was not provided to cook for evaluation.The provided device photo shows the distal end of the device handle within the device packaging.The purple hub has separated from the device handle.The drive wire appears to remain connected to the handle cannula, but it has buckled and deformed.This deformation is the likely cause of the reported inability to manipulate the handle.However, the cause of the drive wire deformation and handle breakage is unknown.Per the photo provided we cannot complete a full evaluation.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and the photo describing the event.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the photo provided confirmed the report based on the condition of photographed device.This separation of the purple handle hub and deformation of the drive wire is the likely cause of the inability to manipulate the handle.However, the cause of the drive wire deformation and handle breakage is unknown.We could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all memory ii double lumen extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography in the duodenum, the physician used a cook memory ii double lumen extraction basket.It was reported that while operating the handle to retrieve a stone inside the bile duct, the screw of the device handle became loose.The nurse tightened the screw again to secure it.Afterwards, when trying to retract the basket back into the sheath and then pulling it out again, the handle would not move [unable to retract basket - subject of report].A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
MEMORY II DOUBLE LUMEN EXTRACTION BASKET
Common Device Name
BILIARY CATHETER AND ACCESSORIES
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key25491045
Report Number1037905-2026-00279
Device Sequence Number9930159
Product Code LQR
UDI-Device Identifier00827002251496
UDI-Public(01)00827002251496(17)290324(10)W5018008
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25149
Device Catalogue NumberMB-35-2X4-8
Device Lot NumberW5018008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TJF260V, VISI2 0.025" STRAIGHT.
Patient SexUnknown